Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 6, Issue 1, Summer 1981  pp. 87-101.

A Toeplitz-Hausdorff theorem for matrix ranges

Authors: Francis J. Narcowich 1 and Joseph D. Ward 2
Author institution:1 Department of Mathematics, Texas A & M University, College Station, Texas 77843, U.S.A.
2 Department of Mathematics, Texas A & M University, College Station, Texas 77843, U.S.A.


Summary: 

Contents    Full-Text PDF